Translator Disclaimer
July/August 2012 Oscillatory behavior near blow-up of the solutions to some second-order nonlinear ODE
Faouzia Aloui
Differential Integral Equations 25(7/8): 719-730 (July/August 2012).

Abstract

We study the oscillation properties of solutions to the nonlinear scalar second-order ODE \begin{equation} u''(t)+\vert u(t) \vert ^{\beta}u(t)+g(u'(t))=0,\quad t\leq0, \end{equation} where $\beta$ is a positive constant and $g:\mathbf{R}\rightarrow \mathbf{R}$ is an increasing and locally Lipschitz function behaving globally like $\vert v \vert^{\alpha}v$, $\alpha>0.$

Citation

Download Citation

Faouzia Aloui. "Oscillatory behavior near blow-up of the solutions to some second-order nonlinear ODE." Differential Integral Equations 25 (7/8) 719 - 730, July/August 2012.

Information

Published: July/August 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1265.34124
MathSciNet: MR2975692

Subjects:
Primary: 34C100, 34C15, 34D05, 34G20

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 7/8 • July/August 2012
Back to Top